Expanding Maps of Solenoids.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 1-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic metrics, local homeomorphisms, fixed points, compact metric groups, expanding maps, solenoidal groups
@article{MOMA_1988__105_2_178359,
author = {N. Aoki},
title = {Expanding {Maps} of {Solenoids.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {1--34},
year = {1988},
volume = {105},
number = {2},
zbl = {0642.54035},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178359/}
}
N. Aoki. Expanding Maps of Solenoids.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 1-34. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178359/